# SDR TRAX200600368

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 7,253 hours, 6,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ORANGE STRIP NOT WORKING.  A/C SWAP TO 919, FLT 4299 DEL 133 MINS.
